Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jan 17, 2017, 4:12 PM CST for Rock County, Wisconsin. It took effect at Jan 17, 2017, 6:00 PM CST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2017, 4:12 PM CST (22:12 UTC)
- In effect from
- Jan 17, 2017, 6:00 PM CST
- Expired
- Jan 19, 2017, 10:26 AM CST
- In force
- 40 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turtle Creek at Beloit (BOIW3).
- Action stage
- 6 ft
- Minor stage
- 7.5 ft
- Moderate stage
- 10.5 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
353 WGUS43 KMKX 172212 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 412 PM CST TUE JAN 17 2017 ...The National Weather Service in Milwaukee/Sullivan has issued a flood warning for the following rivers in Wisconsin... Turtle Creek at Beloit-1 SE affecting Rock COUNTY && For the Turtle Creek...including Beloit-1 SE...Minor flooding is forecasted. WIC105-181012- /O.NEW.KMKX.FL.W.0002.170118T0000Z-170119T0936Z/ /BOIW3.1.ER.170118T0000Z.170118T1200Z.170119T0336Z.UU/ 412 PM CST TUE JAN 17 2017 && River forecasts are available for some but not all river gaging locations. The 7 day river forecast takes into account past precipitation...soil moisture conditions etc..and predicted future 48 hour basin-average precipitation. (stages in ft.) Bank- Latest Forecast stages - Flood full observed ...for 7 pm... Location stage stage stage/time Wed Thu Fri Sat Beloit-1 SE 7.5 6.0 7.40 03 PM 01/17 7.5 7.8 6.1 4.9 - Highest 24 hour change - observed in river stage - stage in (ft.) up to Highest stage - the last latest observed forecast in - 7 days stage next 7 days Beloit-1 SE M m M 8.00 06 AM 01/18 Below is the latest predicted precipitation information in 6 hour increments for the listed sites. This information is updated twice daily - in the morning and evening. Precipitation prediction is for 48 hours into the future from September through February and for 24 hours into the future from March through August. Beloit-1 SE: 6 am-noon Tue Jan 17 0.00 Beloit-1 SE: noon-6 pm Tue Jan 17 0.01 Beloit-1 SE: 6 pm-midn Tue Jan 17 0.00 Beloit-1 SE: midn-6 am Wed Jan 18 0.00 Beloit-1 SE: 6 am-noon Wed Jan 18 0.00 Beloit-1 SE: noon-6 pm Wed Jan 18 0.00 Beloit-1 SE: 6 pm-midn Wed Jan 18 0.00 Beloit-1 SE: midn-6 am Thu Jan 19 0.00 $$ HAHN
8 follow-up statements
889
WGUS83 KMKX 172323
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CST TUE JAN 17 2017
...The flood warning continues for the following rivers in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
&&
WIC105-181123-
/O.CON.KMKX.FL.W.0002.170118T0000Z-170119T0936Z/
/BOIW3.1.ER.170118T0000Z.170118T1200Z.170119T0336Z.UU/
523 PM CST TUE JAN 17 2017
* Impact...At 7.8 feet...Floodwaters are in the back yards of
some homes on East Ridge Road, Mocassin Drive, and in the
Turtle Ridge subdivision.
&&
LAT...LON 4254 8901 4254 8898 4251 8900 4248 8904
4251 8905 4253 8902
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 pm...
Location stage stage stage/time Wed Thu Fri Sat
Beloit-1 SE 7.5 6.0 7.40 03 PM 01/17 7.5 7.8 6.1 4.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE M m M 8.00 06 AM 01/18
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Beloit-1 SE: 6 am-noon Tue Jan 17 0.00
Beloit-1 SE: noon-6 pm Tue Jan 17 0.01
Beloit-1 SE: 6 pm-midn Tue Jan 17 0.00
Beloit-1 SE: midn-6 am Wed Jan 18 0.00
Beloit-1 SE: 6 am-noon Wed Jan 18 0.00
Beloit-1 SE: noon-6 pm Wed Jan 18 0.00
Beloit-1 SE: 6 pm-midn Wed Jan 18 0.00
Beloit-1 SE: midn-6 am Thu Jan 19 0.00
HAHN587
WGUS83 KMKX 180230
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CST TUE JAN 17 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
&&
WIC105-181430-
/O.EXT.KMKX.FL.W.0002.000000T0000Z-170119T0900Z/
/BOIW3.1.ER.170118T0137Z.170118T1200Z.170119T0300Z.UU/
830 PM CST TUE JAN 17 2017
The Flood Warning continues for
The Turtle Creek at Beloit-1 SE.
* At 3:15 PM Tuesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 7.7 feet by tomorrow morning.the river will fall below
flood stage by tomorrow late evening.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some
homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek
subdivision.
&&
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
4251 8907 4253 8905
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Wed Thu Fri Sat
Beloit-1 SE 7.5 6.0 7.40 03 PM 01/17 7.0 5.8 4.9 4.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE 7.40 03 PM 01/17 M 7.70 06 AM 01/18
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Beloit-1 SE: 6 pm-midn Tue Jan 17 0.00
Beloit-1 SE: midn-6 am Wed Jan 18 0.00
Beloit-1 SE: 6 am-noon Wed Jan 18 0.00
Beloit-1 SE: noon-6 pm Wed Jan 18 0.00
Beloit-1 SE: 6 pm-midn Wed Jan 18 0.00
Beloit-1 SE: midn-6 am Thu Jan 19 0.00
Beloit-1 SE: 6 am-noon Thu Jan 19 0.00
Beloit-1 SE: noon-6 pm Thu Jan 19 0.00
HAHN796
WGUS83 KMKX 181257
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 AM CST WED JAN 18 2017
...The Flood Warning continues for the following river in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
&&
WIC105-190057-
/O.CON.KMKX.FL.W.0002.000000T0000Z-170119T0900Z/
/BOIW3.1.ER.170118T0409Z.170118T1800Z.170119T0300Z.UU/
657 AM CST WED JAN 18 2017
The Flood Warning continues for
The Turtle Creek at Beloit-1 SE.
* At 3:15 PM Tuesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some
homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek
subdivision.
&&
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
4251 8907 4253 8905
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Beloit-1 SE 7.5 6.0 7.40 03 PM 01/17 7.0 5.8 4.9 4.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE 7.40 03 PM 01/17 M 7.70 12 PM 01/18
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Beloit-1 SE: 6 pm-midn Wed Jan 18 0.00
Beloit-1 SE: midn-6 am Thu Jan 19 0.00
Beloit-1 SE: 6 am-noon Thu Jan 19 0.00
Beloit-1 SE: noon-6 pm Thu Jan 19 0.00
Beloit-1 SE: 6 pm-midn Thu Jan 19 0.00
Beloit-1 SE: midn-6 am Fri Jan 20 0.00
Beloit-1 SE: 6 am-noon Fri Jan 20 0.00
Beloit-1 SE: noon-6 pm Fri Jan 20 0.05076
WGUS83 KMKX 181717
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 AM CST WED JAN 18 2017
...The flood warning continues for the following rivers in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
&&
WIC105-190517-
/O.EXT.KMKX.FL.W.0002.000000T0000Z-170119T0600Z/
/BOIW3.1.ER.170118T1641Z.170118T1800Z.170119T0000Z.UU/
1117 AM CST WED JAN 18 2017
The Flood Warning continues for
The Turtle Creek at Beloit-1 SE.
* At 9:30 AM Wednesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some
homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek
subdivision.
&&
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
4251 8907 4253 8905
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 7 am...
Location stage stage stage/time Thu Fri Sat Sun
Beloit-1 SE 7.5 6.0 7.41 09 AM 01/18 7.5 6.3 5.3 4.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE 7.41 09 AM 01/18 M 7.60 12 PM 01/18
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Beloit-1 SE: 6 am-noon Wed Jan 18 0.00
Beloit-1 SE: noon-6 pm Wed Jan 18 0.00
Beloit-1 SE: 6 pm-midn Wed Jan 18 0.00
Beloit-1 SE: midn-6 am Thu Jan 19 0.00
Beloit-1 SE: 6 am-noon Thu Jan 19 0.00
Beloit-1 SE: noon-6 pm Thu Jan 19 0.05
Beloit-1 SE: 6 pm-midn Thu Jan 19 0.19
Beloit-1 SE: midn-6 am Fri Jan 20 0.30471
WGUS83 KMKX 182244
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CST WED JAN 18 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
...The Flood Warning continues for the following rivers in
Wisconsin...
Turtle Creek At Beloit-3 NE affecting Rock COUNTY
&&
WIC105-191044-
/O.CON.KMKX.FL.W.0003.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.170118T2142Z.170119T0700Z.000000T0000Z.UU/
444 PM CST WED JAN 18 2017
&&
LAT...LON 4260 8899 4255 8890 4252 8894 4250 8897
4252 8907 4255 8903
$$
WIC105-191044-
/O.EXT.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1800Z.UU/
444 PM CST WED JAN 18 2017
The Flood Warning continues for
The Turtle Creek at Beloit-1 SE.
* At 2:45 PM Wednesday the stage was 8.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some
homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek
subdivision.
&&
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
4251 8907 4253 8905
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 am...
Location stage stage stage/time Thu Fri Sat Sun
Beloit-1 SE 7.5 6.0 8.40 03 PM 01/18 8.4 6.9 5.9 5.4
Beloit-3 NE 9.0 7.5 8.92 08 AM 01/18 not a forecast point
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE 8.40 03 PM 01/18 1.00 8.40 06 PM 01/18
Beloit-3 NE 8.95 07 AM 01/18 M ..Not available..
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Beloit-3 NE: 6 am-noon Wed Jan 18 0.00
Beloit-3 NE: noon-6 pm Wed Jan 18 0.00
Beloit-3 NE: 6 pm-midn Wed Jan 18 0.00
Beloit-3 NE: midn-6 am Thu Jan 19 0.00
Beloit-3 NE: 6 am-noon Thu Jan 19 0.00
Beloit-3 NE: noon-6 pm Thu Jan 19 0.05
Beloit-3 NE: 6 pm-midn Thu Jan 19 0.25
Beloit-3 NE: midn-6 am Fri Jan 20 0.27
Beloit-1 SE: 6 am-noon Wed Jan 18 0.00
Beloit-1 SE: noon-6 pm Wed Jan 18 0.00
Beloit-1 SE: 6 pm-midn Wed Jan 18 0.00
Beloit-1 SE: midn-6 am Thu Jan 19 0.00
Beloit-1 SE: 6 am-noon Thu Jan 19 0.00
Beloit-1 SE: noon-6 pm Thu Jan 19 0.05
Beloit-1 SE: 6 pm-midn Thu Jan 19 0.25
Beloit-1 SE: midn-6 am Fri Jan 20 0.27
HAHN135
WGUS83 KMKX 190248
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CST WED JAN 18 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
&&
WIC105-191448-
/O.CON.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1800Z.UU/
848 PM CST WED JAN 18 2017
The Flood Warning continues for
The Turtle Creek at Beloit-1 SE.
* At 2:45 PM Wednesday the stage was 8.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some
homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek
subdivision.
&&
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
4251 8907 4253 8905
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Thu Fri Sat Sun
Beloit-1 SE 7.5 6.0 8.40 03 PM 01/18 6.3 5.6 5.4 5.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE 8.40 03 PM 01/18 1.00 8.40 12 AM 01/19
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Beloit-1 SE: 6 pm-midn Wed Jan 18 0.00
Beloit-1 SE: midn-6 am Thu Jan 19 0.00
Beloit-1 SE: 6 am-noon Thu Jan 19 0.00
Beloit-1 SE: noon-6 pm Thu Jan 19 0.05
Beloit-1 SE: 6 pm-midn Thu Jan 19 0.25
Beloit-1 SE: midn-6 am Fri Jan 20 0.28
Beloit-1 SE: 6 am-noon Fri Jan 20 0.04
Beloit-1 SE: noon-6 pm Fri Jan 20 0.00
HAHN445
WGUS83 KMKX 191221
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 AM CST THU JAN 19 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
&&
WIC105-200000-
/O.CON.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1800Z.UU/
621 AM CST THU JAN 19 2017
The Flood Warning continues for
The Turtle Creek at Beloit-1 SE.
* At 2:45 PM Wednesday the stage was 8.4 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some
homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek
subdivision.
&&
LAT...LON 4256 8903 4254 8896 4251 8896 4250 8897
4251 8907 4253 8905
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 24 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Fri Sat Sun Mon
Beloit-1 SE 7.5 6.0 8.40 03 PM 01/18 6.3 5.6 5.4 5.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE 8.40 03 PM 01/18 1.00 7.50 12 PM 01/19
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.
Beloit-1 SE: 6 pm-midn Thu Jan 19 0.00
Beloit-1 SE: midn-6 am Fri Jan 20 0.00
Beloit-1 SE: 6 am-noon Fri Jan 20 0.00
Beloit-1 SE: noon-6 pm Fri Jan 20 0.07
Beloit-1 SE: 6 pm-midn Fri Jan 20 0.12
Beloit-1 SE: midn-6 am Sat Jan 21 0.19
Beloit-1 SE: 6 am-noon Sat Jan 21 0.04
Beloit-1 SE: noon-6 pm Sat Jan 21 0.00715
WGUS83 KMKX 191626
FLSMKX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1026 AM CST THU JAN 19 2017
...The Food Warning is cancelled for the following rivers in
Wisconsin...
Turtle Creek at Beloit-1 SE affecting Rock COUNTY
&&
WIC105-191656-
/O.CAN.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1000Z.UU/
1026 AM CST THU JAN 19 2017
The Flood Warning is cancelled for
The Turtle Creek at Beloit-1 SE.
* At 8:25 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.5 feet.
* Fell below flood stage at 4:00 AM Thursday.
* Forecast...The river will continue to fall to 6.2 feet by tomorrow
morning.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some
homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek
subdivision.
&&
LAT...LON 4256 8903 4254 8896 4251 8896 4250 8897
4251 8907 4253 8905
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 am...
Location stage stage stage/time Fri Sat Sun Mon
Beloit-1 SE 7.5 6.0 7.20 08 AM 01/19 6.9 5.9 5.4 5.2
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Beloit-1 SE 8.40 03 PM 01/18 -0.21 7.12 12 PM 01/19
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.
Beloit-1 SE: 6 am-noon Thu Jan 19 0.00
Beloit-1 SE: noon-6 pm Thu Jan 19 0.07
Beloit-1 SE: 6 pm-midn Thu Jan 19 0.12
Beloit-1 SE: midn-6 am Fri Jan 20 0.19
Beloit-1 SE: 6 am-noon Fri Jan 20 0.04
Beloit-1 SE: noon-6 pm Fri Jan 20 0.00
Beloit-1 SE: 6 pm-midn Fri Jan 20 0.00
Beloit-1 SE: midn-6 am Sat Jan 21 0.02What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jan 17, 3:39 PM CST, 33 minutes earlier.
Area forecast discussion, Jan 17, 3:39 PM CST, 33 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 339 PM CST Tue Jan 17 2017 .TONIGHT... Forecast confidence is medium. One more upper trough is swinging through WI this afternoon. An inverted surface trough is lingering over southern WI as well. Scattered light rain showers are ongoing within the deformation and vorticity advection. These will track through the area from west to east through mid evening. Temperatures are hovering just above freezing. Pavement temps are in the mid 30s, but these should fall a notch with loss of daylight. I expect temperatures to hover just above freezing until this rain moves out, so no mention of freezing rain. Lows tonight will be in the upper 20s, so any wet roads and sidewalks without treatment have a high likelihood of re-freezing overnight. I'll handle this with a special weather statement. .WEDNESDAY... Forecast confidence is high. It looks like clouds will linger a little longer than the previous forecast. However, dry air will allow for some sunshine. A push of warm air will lead to highs around 40. .WEDNESDAY NIGHT AND THURSDAY...Forecast Confidence...High Departing high pressure should keep it dry across southern Wisconsin Wednesday night and Thursday. Above normal temps will continue. .THURSDAY NIGHT AND FRIDAY...Forecast Confidence...Medium to High A shortwave will approach Thursday night, lifting through the forecast area on Friday. The surface low will either clip the south or move just south of the state. Model precipitable water values approach an inch with this system, pretty moist for January. Models in pretty good agreement with the timing of this system, bringing rainfall into the southwest by late evening. The rain is then expected to spread northeastward overnight, winding down later Friday morning into the afternoon. Not out of the question to see a little freezing rain or sleet mix in briefly in the north toward the beginning and end of the precip, but this mainly looks like a rain event. .SATURDAY THROUGH TUESDAY...Forecast Confidence...Medium to High Above normal temperatures will continue over the weekend and into early next week. Mildest temps are expected over the weekend, with highs approaching or even cracking 50! Low pressure to the west could bring a few showers on Saturday, through it looks mainly dry. Better chance for rain comes later Sunday into Monday as a stronger low passes by to the south. Models show dry weather then Tuesday between low pressure systems. && .AVIATION/00Z TAFS/... Low ceilings will persist through the night and gradually improve Wed morning as clouds scour out. A round of light showers will track through southern WI late this afternoon into the early evening. Look for temperatures to drop below freezing after the rain ends, but wet pavement will be at risk for freezing once again. Dry weather for the remainder of the TAF period. && .MARINE... Southwest winds will increase on Wednesday, but conditions are expected to remain below small craft advisory levels. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && TONIGHT/Wednesday AND AVIATION/MARINE...MRC Wednesday NIGHT THROUGH Tuesday...DDV
Hazardous weather outlook, Jan 17, 3:51 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 PM CST TUE JAN 17 2017 WIZ046-047-051-052-056>060-062>072-182200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 351 PM CST TUE JAN 17 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT ADDITIONAL RAIN SHOWERS INTO EARLY EVENING COMBINED WITH COOLING TEMPERATURES COULD CAUSE SOME SLICK DRIVING CONDITIONS ON UNTREATED ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-182200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 PM CST TUE JAN 17 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. DDV WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jan 17, 10:37 AM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 AM CST TUE JAN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM FREEZING RAIN 6 N OXFORD 43.87N 89.56W
01/17/2017 M0.20 INCH MARQUETTE WI CO-OP OBSERVER
&&
SMARQUARDTSpecial weather statement, Jan 17, 12:10 PM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT National Weather Service MILWAUKEE/SULLIVAN WI 1210 PM CST Tue Jan 17 2017 WIZ046-047-051-052-056>060-062>072-172300- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 1210 PM CST Tue Jan 17 2017 ...CONTINUE TO USE CAUTION IF TRAVELING THIS AFTERNOON... TEMPERATURES WILL HOVER ABOVE FREEZING FOR THE REST OF THE DAY. TREATED ROADS MAY STILL HAVE SLIPPERY SPOTS...ESPECIALLY ON SECONDARY ROADS. CONTINUE TO USE CAUTION IF TRAVELING TODAY. MRC
Special weather statement, Jan 17, 3:46 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT National Weather Service MILWAUKEE/SULLIVAN WI 346 PM CST Tue Jan 17 2017 WIZ046-047-051-052-056>060-062>072-180330- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 346 PM CST Tue Jan 17 2017 ...UNTREATED SURFACES EXPECTED TO BECOME ICY OVERNIGHT... Temperatures are expected to hover just above freezing through the evening until rain showers diminish. Then falling temperatures into the upper 20s will allow any wet, untreated roads and sidewalks to refreeze and become icy overnight. Use caution when traveling overnight into Wednesday morning. MRC
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 7:18 PM CST | Winter Weather Advisory | MKX | Dane, Iowa | 11 hr |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.